# SDR HALA2018041800176

- Difficulty date: April 16, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 59,588 hours, 11,047 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX668292
- Condition: Intermittent
- Location: Lt Hyd System
- Part time: 12,836 hours, 2,568 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE PRIMARY HYDRAULIC PUMP WAS INTERMITTENTLY INOPERATIVE DURING CRUISE.   REPLACED THE HYDRAULIC PUMP IAW AMM 29-11-05.  OPS AND LEAK CHECKED OK.
